MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM X-TAB CORTICAL FIX POLYAXIAL SCREW 5.5 7.0MM X 45MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM X-TAB CORTICAL FIX POLYAXIAL SCREW 5.5 7.0MM X 45MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 186770145
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: osh, mnh, kwq, mni, nkb.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that, on (b)(6) 2020 the primary fusion procedure (l2-5) was performed.On an unknown date the patient fell over, and the screws at l5 broke off.The surgeon commented that the event would not adversely affect the patient¿s health.So any medical intervention is not planned.This report is for one (1) viper system x-tab cortical fix polyaxial screw 5.5 7.0mm x 45mm.This is report 1 of 2 for complaint (b)(4).

Brand Name
VIPER SYSTEM X-TAB CORTICAL FIX POLYAXIAL SCREW 5.5 7.0MM X 45MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12589130
Report Number1526439-2021-02121
Device Sequence Number11877250
Product Code KWP
UDI-Device Identifier10705034465791
UDI-Public(01)10705034465791
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770145
Device Catalogue Number186770145
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date10/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTICAL FIX X-TAB 7X45MM TI